Roberto Conti
Roberto Conti
Associate Professor of Mathematical Analysis, Sapienza Universitŕ di Roma
Verified email at sbai.uniroma1.it
Title
Cited by
Cited by
Year
A category of spectral triples and discrete groups with length function
P Bertozzini, R Conti, W Lewkeeratiyutkul
Osaka Journal of Mathematics 43 (2), 327-350, 2006
422006
On amenability and co-amenability of algebraic quantum groups and their corepresentations
E Bédos, R Conti, L Tuset
Canadian Journal of Mathematics 57 (1), 17-60, 2005
392005
Categorical non-commutative geometry
P Bertozzini, R Conti, W Lewkeeratiyutkul
Journal of Physics: Conference Series 346 (1), 012003, 2012
342012
Labeled trees and localized automorphisms of the Cuntz algebras
R Conti, W Szymański
Transactions of the American Mathematical Society 363 (11), 5847-5870, 2011
332011
Remarks on the index of endomorphisms of Cuntz algebras
R Conti, C Pinzari
journal of functional analysis 142 (2), 369-405, 1996
321996
Modular theory, non-commutative geometry and quantum gravity
P Bertozzini, R Conti, W Lewkeeratiyutkul
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 6, 067, 2010
252010
Endomorphisms of On which preserve the canonical UHF-subalgebra
R Conti, M Rřrdam, W Szymański
Journal of Functional Analysis 259 (3), 602-617, 2010
252010
Superselection theory for subsystems
R Conti, S Doplicher, JE Roberts
Communications in Mathematical Physics 218 (2), 263-281, 2001
242001
Fourier series and twisted C*-crossed products
E Bédos, R Conti
Journal of Fourier Analysis and Applications 21 (1), 32-75, 2015
232015
On twisted Fourier analysis and convergence of Fourier series on discrete groups
E Bédos, R Conti
Journal of Fourier Analysis and Applications 15 (3), 336-365, 2009
202009
Non-commutative geometry, categories and quantum physics
P Bertozzini, R Conti, W Lewkeeratiyutkul
arXiv preprint arXiv:0801.2826, 2008
192008
Covariant Sectors with Infinite Dimension¶ and Positivity of the Energy
P Bertozzini, R Conti, R Longo
Communications in mathematical physics 193 (2), 471-492, 1998
191998
More localized automorphisms of the Cuntz algebras
R Conti, J Kimberley, W Szymański
Proceedings of the Edinburgh Mathematical Society 53 (3), 619-631, 2010
172010
Endomorphisms of graph algebras
R Conti, JH Hong, W Szymański
Journal of Functional Analysis 263 (9), 2529-2554, 2012
162012
The Weyl group of the Cuntz algebra
R Conti, JH Hong, W Szymański
Advances in Mathematics 231 (6), 3147-3161, 2012
15*2012
A horizontal categorification of Gelfand duality
P Bertozzini, R Conti, W Lewkeeratiyutkul
arXiv preprint arXiv:0812.3601, 2008
152008
The restricted Weyl group of the Cuntz algebra and shift endomorphisms
R Conti, JH Hong, W Szymański
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (667 …, 2012
142012
Automorphisms of the Cuntz algebras
R Conti, W Szymanski
arXiv preprint arXiv:1108.0860, 2011
142011
Representations of conformal nets, universal C*-algebras and K-theory
S Carpi, R Conti, R Hillier, M Weiner
Communications in Mathematical Physics 320 (1), 275-300, 2013
132013
On discrete twisted C*-dynamical systems, Hilbert C*-modules and regularity
E Bédos, R Conti
arXiv preprint arXiv:1104.1731, 2011
132011
The system can't perform the operation now. Try again later.
Articles 1–20